MathSciNet Relay Station
MathSciNet bibliographic data
MR916076 (89a:57007) 57M25
Scharlemann, Martin; Thompson, Abigail Finding disjoint Seifert surfaces. Bull. London Math. Soc. 20 (1988), no. 1, 61–64.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement